Repositorio de producción científica de la Universidad de Sevilla

Nullification functors and the homotopy type of the classifying space for proper bundles

Opened Access Nullification functors and the homotopy type of the classifying space for proper bundles

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Flores Díaz, Ramón Jesús
Departamento: Universidad de Sevilla. Departamento de Geometría y Topología
Fecha: 2005-09
Publicado en: Algebraic and Geometric Topology, 5 (3), 1141-1172.
Tipo de documento: Artículo
Resumen: Let G be a discrete group for which the classifying space for proper G-actions is finite-dimensional. We find a space W such that for any such G, the classifying space BG for proper G-bundles has the homotopy type of the W -nullification of BG. We use this to deduce some results concerning BG and in some cases where there is a good model for BG we obtain information about the BZ/p-nullification of BG.
Cita: Flores Dïaz, R.J. (2005). Nullification functors and the homotopy type of the classifying space for proper bundles. Algebraic and Geometric Topology, 5 (3), 1141-1172.
Tamaño: 283.7Kb
Formato: PDF

URI: http://hdl.handle.net/11441/65572

DOI: 10.2140/agt.2005.5.1141

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones